A 43-year-old member asked:
Disclaimer

I'm worried i may have caused an adverse reaction by mixing alcohol and my medication. What can I do?

1 doctor answer
Dr. Dennis Jerome
50 years experience in Allergy and Immunology
Nothing at this poin: There are certain medications that a few consume alcohol will cause you to be sick especially with nausea and vomiting. Stop drinking alcohol and consult with your physician if it is safe to drink alcohol with the medication you're using.
Answered on Mar 26, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
45 years experience in Hospital-based practice
Generally not advise: Together they may potentiate symptoms of viagra, (sildenafil) which may be headache, flushing, palpitations and may also blunt the erectile response.
2
2 thanks
A 40-year-old male asked:
Dr. Robert Killian
27 years experience in General Practice
No permission needed: There is no need to get a doctor's permission to drink. People taking viagra (sildenafil) or the other drugs find that they do not work as well if you ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Stuart Wasser
34 years experience in Addiction Medicine
You cant: The fact that this even a concern is a sign of unhealthy alcohol desire.
A 42-year-old member asked:
Dr. Sal Aragona
40 years experience in Dentistry
Sleep test: All of your symptoms may indicated sleep problems that can be life shortening or life threatening. The only way to know if there are serious problems ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month